# SDR MGMA950127

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2314143
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, RED DOOR LIGHT IN FORWARD PANEL AND AMBER LIGHT ON F/E PANEL ILLUMINATED AS SOON AS GEAR HANDLE SELECTED FROM UP TO OFF.  PUT THE GEAR HANDLE TO THE UP POSITION, BOTH LIGHTS WENT OFF.  WAITED A FEW MINUTES, THEN PUT HANDLE IN OFF POSITION AND BOTH LIGHTS CAME ON.  LEFT THE HANDLE IN UP POSITION FOR REST OF FLIGHT.  ADJUSTED RT MLG DOOR SWITCH PER MM 32-62-11 AND LIGHTS OPS CHECK NORMAL.  TOTAL TIME:  53675.8 HOURS.  TOTAL CYCLERS:  42020.  (X)
